depo provera after about 10 years. I have had cramps and...
"...posted in May of 2006, it is now November 2006. I just stopped depo provera after about 10 years. I have had cramps and \"bleeding\" (alot of dark clotting and very dark spotting, a little real... "
anytime soon. I'm also getting sever headaches and cramps...
"...depo-provera for 7 months, was on it for 2.4 years, and just got my period back. Unfortunately, I've been bleeding, with clots, for 18 days so far and I'm not so sure it's going to stop anytime soo... "
Depo Provera and Cramping
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.